# SDR SWIA972575

- Difficulty date: May 14, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 6,779 hours, 9,901 cycles
- Engine: Pwa PW118B
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER OVERBOOST LIGHT ILLUMINATED ON DESCENT.  FOLLOWED QRH.  REPLACED RELAYS K0331, K0319, K0323, K0317, DID NOT SOLVE PROBLEM.  REPLACED NR 1 AND 2 AIRSPEED INDICATORS WITH SERVICEABLE UNIT.  DID NOT FIX PROBLEM.  REINSTALLED NR 1 AND 2 AIRSPEED INDICATORS TO ORIGINAL POSITIONS.  BOTH AIRSPEED INDICATORS OPS CHECK GOOD MM 34-12-00.  PERFORMED OVERBOOST FAULT ISOLATION MM CHECKS, STEPS 1 THRU 2, 3, AND 4.  REMOVED AND REPLACED GREEN SYSTEM PRESSURE SWITCH.  PROBLEM STILL EXISTS.  REMOVED AND REPLACED RUDDER CONTROL SWITCH S0449 (GREEN SYSTEM SWITCH).  OPS CHECKED SYSTEM AND FOUND NORMAL.  OVERBOOST LIGHT DID NOT ILLUMINATE.  NO LEAKS NOTED AT THIS TIME.GREEN PRESSURE SWITCH P/N 1206P0114-01.
